Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Celexa-sexual side effects?

Posted by ruth on February 16, 1999, at 8:38:30

In reply to Celexa-sexual side effects?, posted by Audrey on December 14, 1998, at 4:34:57

> I'm very concerned about this medication since it's new to me and I know so little about it. The last five SSRI's I've tried (in the period of three years) have either decreased/killed my libido or resulted in the inability to orgasm. I know this may sound like a trivial side effect to some but it is important to me. I want to choose my next medication wisely and would appreciate any input. Thanks.

I too, am VERY concerned about these particular
side effects. Have taken prozac for 3 years and
just lived (reluctantly) with the sacrifice. But
I am SO tired of sacrificing sexuality (very
important to me) for mental health. I've just
started taking Celexa and am PRAYING that it won't
have the sexual dysfunction thing. Please let
me know all you find out. I was sorry to see you
didn't get much of a response...




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ruth thread:1572